MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that an error message occurred.An angiojet console and two angiojet spiroflex catheters were used in a thrombectomy procedure.During the procedure, the catheter was advanced however, a check for catheter kinks error occurred.The catheter was removed from the patient's body and replaced with a new spiroflex but the same error occurred.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3: updated date of event.B3: date of event - used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11755962
Report Number2134265-2021-05370
Device Sequence Number3438450
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1